Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Haar measure and the semigroup of measures on a compact group


Author: J. G. Wendel
Journal: Proc. Amer. Math. Soc. 5 (1954), 923-929
MSC: Primary 20.0X
MathSciNet review: 0067904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0067904-5
PII: S 0002-9939(1954)0067904-5
Article copyright: © Copyright 1954 American Mathematical Society